MathSciNet Relay Station
MathSciNet bibliographic data
MR707958 (85a:55007) 55P55 (54B25 55N07)
Lisica, Ju. T.; Mardešić, S. Steenrod-Sitnikov homology for arbitrary spaces. Bull. Amer. Math. Soc. (N.S.) 9 (1983), no. 2, 207–210.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement